Browse Title Index

Issue Title
Vol 5, No 6 (2015) The discretization of the Black-Scholes option pricing model with volatile portfolio risk measure Abstract   PDF
Olunkwa Chidinma, Bright O. Osu
Vol 3, No 1 (2013) The dynamicics of a prey- predator model with the existence of disease and pollution Abstract   PDF
Raid Kamel Naji, Arkan N. Mustafa
Vol 2, No 4 (2012) The dynamics of prey-predator model with disease in prey Abstract   PDF
Raid Kamel Naji, Kawa Ahmed Hasan
Vol 6, No 1 (2016) The dynamics of sis epidemic model with effect of treatment Abstract   PDF
K. A. Hasan, M. F. Hama, M. B. Mrakhan
Vol 2, No 6 (2012) The equivalence about the T-stabilities and the almost T-stabilities between Mann and Ishikawa iteration Abstract   PDF
Xiaoye Yang
Vol 6, No 1 (2016) The equivalence problem for vectors in the two-dimensional Minkowski spacetime and its application to Bezier curves Abstract   PDF
Idris Oren
Vol 2, No 6 (2012) The existence for multiple positive solutions of nonlinear mapping equations in Banach spaces Abstract   PDF
Xianhuan You, Jianhua Huang
Vol 7, No 2 (2017) The extensions of isometries between the 2-dimensional normed spaces Abstract   PDF
Pu Wang, Ruidong Wang
Vol 4, No 6 (2014) The families of L-neighborhood systems, L-topologies and L-quasi-uniformities Abstract   PDF
A.A. Ramadan, E.H. Elkordy, Y.C. Kim
Vol 2, No 6 (2012) The finite difference methods and its stability for glycolysis model in one dimension Abstract   PDF
Saad A. Manna, Rostam K. Saeed, Fadhil H. Easif
Vol 2, No 2 (2012) The generalized Bessel matrix polynomials Abstract   PDF
Z. M. G. Kishka, A. Shehata, Mohamed Abuldahab
Vol 8, No 2 (2018) The Gerber-Shiu function in the perturbed compound Poisson Gamma Omega model with a dividend barrier Abstract   PDF
Zhong-Qin Gao
Vol 5, No 2 (2015) The limit object of Hausdorff spectrum in the category TLC Abstract   PDF
Eugeny Ivanovich Smirnov, Sergey Alexandrovich Tikhomirov
Vol 6, No 4 (2016) The multiplicative version of degree distance and the multiplicative version Abstract   PDF
R. Muruganandam, R.S. Manikandan, M. Aruvi
Vol 4, No 1 (2014) The natural lift curves for the spherical indicatrices of spacelike Bertrand couple in Minkowski 3-space Abstract   PDF
Mustafa Bilici, Evren Ergün, Mustafa Çalişkan
Vol 7, No 5 (2017) The odd Lindley Nadarajah-Haghighi distribution Abstract   PDF
Haitham M. Yousof, Mustafa Ç. Korkmaz, G. G. Hamedani
Vol 5, No 1 (2015) The optimizing whitening differential equation of GM(1,1) based non-homogenous exponential series Abstract   PDF
Rui Zhou, Jun-jie Li
Vol 7, No 1 (2017) The order of the second group of units of the ring Z[i]/ < β > Abstract   PDF
Wiam M. Zeid
Vol 6, No 5 (2016) The products of soft quasi-uniformities and soft topologies Abstract   PDF
Yongchan Kim
Vol 3, No 5 (2013) The properties of generalized triangle algebras Abstract   PDF
Yong Chan Kim
Vol 2, No 4 (2012) The Relative Efficiency of Quenching and Reintegration for Global Error Control in Runge-Kutta Methods Abstract   PDF
J.S.C. Prentice
Vol 2, No 6 (2012) The restricted detour polynomials of a hexagonal chain and a ladder graph Abstract   PDF
A. A. Ali, A. Mohammed-Saleh
Vol 2, No 5 (2012) The spin number of homotopy E(2n) surfaces under the action of Z_p Abstract   PDF
Hongxia Li
Vol 3, No 2 (2013) The study of Ray-Knight compactification on transfer function Abstract   PDF
Chen Li, Fan Zhong Guang
Vol 2, No 3 (2012) Theory of imprecise sets: imprecise randomness and Bayesian statistics Abstract   PDF
Hemanta Kumar Baruah
601 - 625 of 654 Items << < 20 21 22 23 24 25 26 27 > >> 

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2019 JMCS